Mathematical Research Letters

Volume 23 (2016)

Number 6

Center-unstable foliations do not have compact leaves

Pages: 1819 – 1832

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n6.a11

Authors

F. Rodriguez Hertz (Department of Mathematics, Pennsylvania State University, State College, Penn, U.S.A.)

J. Rodriguez Hertz (Facultad de Ingeniería, Universidad de la República, Montevideo, Uruguay)

R. Ures (Facultad de Ingeniería, Universidad de la República, Montevideo, Uruguay)

Abstract

For a partially hyperbolic diffeomorphism on a $3$-manifold, we show that any invariant foliation tangent to the center-unstable (or center-stable) bundle has no compact leaves.

Full Text (PDF format)

Published 21 February 2017